RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 6(132), Pages 170–171 (Mi umn5969)  

News

Dmitrii Alekseevich Suprunenko (on his fiftieth birthday)

S. D. Berman, R. T. Vol'vachev, L. A. Kaluzhnin


Full text: PDF file (222 kB)

English version:
Russian Mathematical Surveys, 1966, 21:6, 167

Bibliographic databases:

Document Type: Information matherial
MSC: 01A70, 20Hxx

Citation: S. D. Berman, R. T. Vol'vachev, L. A. Kaluzhnin, “Dmitrii Alekseevich Suprunenko (on his fiftieth birthday)”, Uspekhi Mat. Nauk, 21:6(132) (1966), 170–171; Russian Math. Surveys, 21:6 (1966), 167

Citation in format AMSBIB
\Bibitem{BerVolKal66}
\by S.~D.~Berman, R.~T.~Vol'vachev, L.~A.~Kaluzhnin
\paper Dmitrii Alekseevich Suprunenko (on his fiftieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 6(132)
\pages 170--171
\mathnet{http://mi.mathnet.ru/umn5969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=200118}
\zmath{https://zbmath.org/?q=an:0161.00207|0139.00502}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 6
\pages 167
\crossref{https://doi.org/10.1070/RM1966v021n06ABEH001201}


Linking options:
  • http://mi.mathnet.ru/eng/umn5969
  • http://mi.mathnet.ru/eng/umn/v21/i6/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:147
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017